About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 970928, 26 pages
http://dx.doi.org/10.1155/2012/970928
Research Article

Circular Slits Map of Bounded Multiply Connected Regions

1Ibnu Sina Institute for Fundamental Science Studies, Universiti Teknologi Malaysia, Johor, 81310 Johor Bahru, Malaysia
2Department of Mathematics, Faculty of Science, Universiti Teknologi Malaysia, Johor, 81310 Johor Bahru, Malaysia
3Department of Mathematics, School of Science, University of Sulaimani, Sulaimani 46001, Iraq
4Department of Mathematics, Faculty of Science, Ibb University, P.O. Box 70270, Ibb, Yemen
5Department of Mathematics, Faculty of Science, King Khalid University, P.O. Box 9004, Abha, Saudi Arabia

Received 14 December 2011; Revised 25 January 2012; Accepted 26 January 2012

Academic Editor: Karl Joachim Wirths

Copyright © 2012 Ali W. K. Sangawi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a boundary integral equation method for the numerical conformal mapping of bounded multiply connected region onto a circular slit region. The method is based on some uniquely solvable boundary integral equations with adjoint classical, adjoint generalized, and modified Neumann kernels. These boundary integral equations are constructed from a boundary relationship satisfied by a function analytic on a multiply connected region. Some numerical examples are presented to illustrate the efficiency of the presented method.